# SDR TRAX200800117

- Difficulty date: January 20, 2008
- Submitted: January 24, 2008
- Operation: Air carrier
- Aircraft: N935EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8037
- Aircraft time: 6,760 hours, 5,380 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL MSG AT 0 DEGREES ON APPROACH.  EMERGENCY TRUCKS ON STANDBY AS A PRECATION.  FLT 4781 DEL 593 MINS AND ON 1/21 FLTS 4717, 4414 CX.
